Applied Mathematics

Vol.4 No.10C(2013), Paper ID 38414, 6 pages

DOI:10.4236/am.2013.410A3011

 

Epidemic Propagation: An Automaton Model as the Continuous SIR Model

 

Luciano Misici, Filippo Santarelli

 

Mathematics Department, School of Science and Technology, University of Camerino, Camerino, Italy
Mathematics Department, School of Science and Technology, University of Camerino, Camerino, Italy

 

Copyright © 2013 Luciano Misici, Filippo Santarelli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Misici and F. Santarelli, "Epidemic Propagation: An Automaton Model as the Continuous SIR Model," Applied Mathematics, Vol. 4 No. 10C, 2013, pp. 84-89. doi: 10.4236/am.2013.410A3011.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.